Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Life

  1. #11
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,202
    Blog Entries
    91

    Default

    Alex I am so sorry you are feeling so terribly. It sounds like the Lexapro is not working and may be contributing to your diabetes. Have you gotten worse since the Lexapro? More depressed and lethargic?

    I found this and I pray you find something useful here. https://www.goodrx.com/blog/how-to-g...glucose-meter/

  2. #12
    Distinguished Community Member
    Join Date
    Jan 2007
    Posts
    633

    Default

    Quote Originally Posted by houghchrst View Post
    This quote is hidden because you are ignoring this member. Show Quote
    Alex I am so sorry you are feeling so terribly. It sounds like the Lexapro is not working and may be contributing to your diabetes. Have you gotten worse since the Lexapro? More depressed and lethargic?

    I found this and I pray you find something useful here. https://www.goodrx.com/blog/how-to-g...glucose-meter/
    Yes I have gotten worse, I tried/w my Psycs help to increase to Mg. of the lexpro. That did not help. I have cut back to five and am working on tapering that down to 0. Yes I am going to ask my VA psych. About the Lexapro and also plan to see a non VA psych. Thank You for the link - I will check it out and I also plan to take my diabetic care to a Civilian Doc as I see my VA RNP Only every three months. This is (bsd word) I enlisted, I have PTSD,ETC. Again, THANK YOU
    Blessings - The lord Sustains me
    Alex44 AKA Skypilot Steve

  3. #13
    Distinguished Community Member
    Join Date
    Jan 2007
    Posts
    633

    Default Thank You All

    Quote Originally Posted by alex44 View Post
    This quote is hidden because you are ignoring this member. Show Quote
    Yes I have gotten worse, I tried/w my Psycs help to increase to Mg. of the lexpro. That did not help. I have cut back to five and am working on tapering that down to 0. Yes I am going to ask my VA psych. About the Lexapro and also plan to see a non VA psych. Thank You for the link - I will check it out and I also plan to take my diabetic care to a Civilian Doc as I see my VA RNP Only every three months. This is (bsd word) I enlisted, I have PTSD,ETC. Again, THANK YOU
    Blessings - The lord Sustains me
    Alex44 AKA Skypilot Steve
    I am now getting a meter for free. My faith sustains me. Until much later - I was digging up bones tonight - Old family stuff - I am the last - so be it.
    Blessings
    Skypilot Steve Aka Alex44

Page 2 of 2 FirstFirst 12

Similar Threads

  1. Looking for meaning in life
    By Sunshine in forum Multiple Sclerosis
    Replies: 9
    Last Post: 12-20-2017, 11:44 AM
  2. Celebration of Life
    By Parsi in forum Multiple Sclerosis
    Replies: 8
    Last Post: 08-23-2014, 05:23 PM
  3. Life...is that OT?
    By Howie in forum Multiple Sclerosis
    Replies: 6
    Last Post: 03-05-2014, 08:46 PM
  4. The Worst Day Of My Life, So Far
    By Jo6 in forum Emotional Support
    Replies: 5
    Last Post: 05-02-2012, 12:11 PM
  5. F#$% my life?
    By missxanonymous in forum Moebius Syndrome
    Replies: 17
    Last Post: 04-13-2012, 08:55 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.